Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Patient paid to accept neuroleptic depot injec yxibow

Posted by ed_uk on January 7, 2007, at 8:00:19

In reply to Re: Patient paid to accept neuroleptic depot injec linkadge, posted by yxibow on January 6, 2007, at 22:38:40

Hi Jay

Niacin frequently causes flushing. Niacinamide (nicotinamide) is the variety of vitamin B3 which doesn't cause flushing.

Regards

Ed


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ed_uk thread:719688
URL: http://www.dr-bob.org/babble/20070107/msgs/720108.html